Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Some remarks on modular arithmetic and parallel computation


Author: H. S. Shapiro
Journal: Math. Comp. 16 (1962), 218-222
MSC: Primary 68.00; Secondary 10.06
MathSciNet review: 0146992
Full-text PDF Free Access


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 68.00, 10.06

Retrieve articles in all journals with MSC: 68.00, 10.06


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1962-0146992-4
PII: S 0025-5718(1962)0146992-4
Article copyright: © Copyright 1962 American Mathematical Society